Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Interpolation series


Author: R. Creighton Buck
Journal: Trans. Amer. Math. Soc. 64 (1948), 283-298
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0029985-6
MathSciNet review: 0029985
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas Jr., Entire functions of exponential type, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 839-849. MR 0007431 (4:136c)
  • [2] -, Representation of functions by Lidstone series, Duke Math. J. vol. 10 (1943) pp. 239-245. MR 0008261 (4:271c)
  • [3] -, Functions of exponential type (III), Duke Math. J. vol. 11 (1944) pp. 507-511. MR 0010723 (6:60b)
  • [4] R. C. Buck, Interpolation and uniqueness of entire functions, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 288-292. MR 0022601 (9:232g)
  • [5] F. Carlson, Sur une classe de séries de Taylor, Thesis, Uppsala, 1914.
  • [6] -, Sur les séries de coefficients binomiaux, Nova Acta Regiae Societatis Scientiarum Upsaliensis (4) vol. 4 (1915) pp. 1-61.
  • [7] P. Dienes, The Taylor series, Oxford, 1931, p. 302 ff.
  • [8] -, Leçons sur les singularités des fonctions, Paris, 1913, chap. III.
  • [9] M. T. Eweida, A note on the generalization of Taylor's expansion, Proc. Math. Phys. Soc. Egypt vol. 3 (1946) pp. 1-7. MR 0021097 (9:22c)
  • [10] A. Gelfond, Interpolation et unicité des fonctions entières, Rec. Math. (Mat. Sbornik) N.S. vol. 4 (1938) pp. 115-147.
  • [11] W. Gontcharoff, Sur la convergence de la série d'Abel, Rec. Math. (Mat. Sbornik) N.S. vol. 42 (1935) pp. 473-483.
  • [12] G. H. Halphen, Oeuvres, vol. 2, Paris, 1918, pp. 520-539.
  • [13] G. H. Hardy, On two theorems of F. Carlson and S. Wigert, Acta Math. vol. 42 (1920) pp. 327-339. MR 1555171
  • [14] G. H. Hardy and J. E. Littlewood, The relation between Borel's and Cesaro's methods of summability, Proc. London Math. Soc. (2) vol. 11 (1912-1913) pp. 1-16.
  • [15] N. E. Nörlund, Leçons sur les séries d'interpolation, Paris, 1926.
  • [16] G. Pólya, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Zeit. vol. 29 (1929) pp. 549-640.
  • [17] -, Ganzwertige funktionen, Rend. Circ. Mat. Palermo vol. 40 (1915) pp. 1-16.
  • [18] G. Pólya and G. Szegö, Aufgaben und Lehrsätze, Berlin, 1925.
  • [19] H. Poritsky, On certain polynomial and other approximations to analytic functions, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 274-331. MR 1501639
  • [20] S. Schmidli, Über gewisse Interpolationsreihen, Thesis, Zurich, 1942.
  • [21] I. J. Schoenberg, On certain two point expansions of analytic functions of exponential type, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 284-288. MR 1563285
  • [22] A. Selberg, Über ganzwertige ganze transzendente Funktionen, Archiv för Mathematik og Naturvidenskab vol. 44 (1941) pp. 45-52. MR 0004306 (2:356e)
  • [23] G. N. Watson, An expansion due to Abel, J. London Math. Soc. vol. 3 (1928) pp. 188-192.
  • [24] J. M. Whittaker, Interpolatory function theory, Cambridge, 1935.
  • [25] -, On Lidstone's series and two point expansions of analytic functions, Proc. London. Math. Soc. vol. 36 (1933-1934) pp. 451-469.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0029985-6
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society